# SDR FDEA201810202963

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6052503
- Part serial: FX0077
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SPOILER, UPPER SKIN, PREVIOUS I/B REPAIR, HAS SMALL AREA DELAMINATION. REPAIRED NR 5 SPOILER PER SRM 57-10-00 VOL I AND SRM 51-71-00 VOL II.
